Norco overdose is usually caused by using too much of the narcotic, whether accidentally or intentionally, can lead to an overdose. This can cause cardiac arrest or even death. The hydrocodone component of the medication is an opioid analgesic and can cause symptoms of difficult breathing and extreme drowsiness. Norco also contains acetaminophen, an analgesic which can cause liver failure if taken in high doses. The symptoms of a Norco overdose manifest in different ways in patients and depend on several factors. These can include how much was taken, how the body metabolizes the drug and whether it was taken in combination with other substances such as alcohol, other prescription drugs or illicit drugs. As with other narcotic drugs, regular use, even over a relatively short-term period, can lead to tolerance. Once this develops, the prescribed dosage is no longer effective at treating pain. Increasing a dose of Norco without a doctor’s permission can lead not only to overdose but to dependence as well.

Immediate Treatment for Norco Overdose is Essential

Overdose symptoms can be attributed to both the hydrocodone and acetaminophen. Too much hydrocodone can cause a slowed heart rate, low blood pressure, difficult breathing, cold and clammy skin, extreme drowsiness which can progress to coma, cardiac arrest and death. Taking too much acetaminophen can cause dark urine, yellowing of the skin and whites of the eyes, low blood sugar, bleeding, nausea, confusion, vomiting, diarrhea, liver failure, sweating, loss of appetite, irritability and death. Prompt medical treatment is essential in the case of a Norco overdose. If the overdose is recent, doctors may induce vomiting, pump the stomach or use activated charcoal so the body doesn’t absorb the Norco. An acetaminophen overdose can be treated with medication that helps prevent liver damage. An antidote may be given to counteract the effects of a hydrocodone overdose.

Where to Get Help for Norco Addiction

Overdose can happen among those with a legitimate prescription for Norco and by those who misuse or abuse it. Waismann Method of rapid detox treats Norco addiction safely and humanely. We know most of our patients didn’t intend to become addicted and we strive to provide outstanding compaasionate care, that keeps your dignity intact. Our medical procedure is performed in an accredited hospital, where you are in the comfort of your private room for a few days. We use intravenous medication to assist patients through the withdrawal process. Our medical director is multi board-certified and has almost 20 years experience with rapid detox and other forms of opiate detoxification. When anesthesia assisted rapid detox is applied, the withdrawal syndrome phase is accelerated and occurs while the patients are sedated. They awake opiate-free without awareness of withdrawal symptoms that occurred. Our exclusive recovery center, Domus Retreat, is also available to assist patients through the transitional period while receiving around the clock care. Here, they’re offered individually prepared meals, biofeedback therapy, massage and  individual counseling.

The goal at Domus retreat, is for clients to regain both mental and physical strength, before returning home and resuming  their lives. Some individuals are only require to remain a few days at the retreat, while others choose to stay longer to work on pain management, anxiety, depression, trauma or other issues. Domus will adapt the program to each individual’s need.


We are here to help.

We are here to help. To receive assistance or information about the Waismann Method advance rapid detox treatment for opiate dependence, please complete the form below. We will respond to you via email or telephone.
  • This field is for validation purposes and should be left unchanged.

Notice to sender: Email by its nature may not be a secure and private communication since it is sent over the Internet. We cannot guarantee your email to us or our response to you will be secure. If you think you may have a medical emergency, call your doctor or 911 immediately. Thank you in advance for your cooperation.